# SDR YENA20160801680

- Difficulty date: August 1, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 62,428 hours, 23,000 cycles
- Engine: Iae V2527A5
- Engine time: 28,960 hours, 10,390 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V13075
- Condition: Failed
- Location: Nr 2
- Part time: 28,960 hours, 10,390 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, AIR RETURN TO DEPARTURE. CREW PERFORMED A RETURN TO FIELD AFTER ENGINE 2 EXPERIENCED POSSIBLE COMPRESSOR STALL. REPORTED SEVERAL AUDIBLE STALLS ON TAKEOFF FOLLOWED BY VIBRATION AND BURNED RUBBER/METALLIC ODOR IN THE CABIN.  ACFT LANDING WAS UNEVENTFUL.  R & R ENGINE 2.
